Skip to content

A note on the KO-theory of sphere-bundles

Bott, R. (1962). A note on the KO-theory of sphere-bundles. Bulletin of the American Mathematical Society, 395-400.

Type
Journal article
Intellectual base
Primary research
Year
1962
Pages
395-400
ISSN
0002-9904
DOI
10.1090/s0002-9904-1962-10819-2
DOI registrant
American Mathematical Society
Link
https://doi.org/10.1090/s0002-9904-1962-10819-2

Cited by

2 citations across 1 artifact.

Domain-specific

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Not recorded. Neither this nor any other of the 2 citations of this work carries a recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:175438336a9c · see in the full table